I had botox for crow's feet last month. My doctor told me that there were no side effects in the area and that my smile wouldn't change. But now when I smile I have bags under my eyes and weird cheeks. I also experienced side effects indicating the toxin spread (losing my voice). I told my doctor I was on trazadone for sleep and he wasn't concerned. Afterwards, I noticed on the botoxcosmetic.com, that sleep medication causes complications. My questions are: Will trazadone cause the botox effects to last longer? Could I experience more adverse effects as time goes on?
Is There an Interaction Between Botox and Sleeping Pills?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Botox interactions with other medications
I highly doubt that the Botox is interacting with your sleep medication, amd the problem with your voice is a coincidence. However, the Botox in the crow's feet area can effect your smile if the zygomatic muscles in the cheek are overly-effected by the injections. This will wear off.
Botox smile changes
As far as I know, there is no interaction between the Botox & your sleeping pill. Botox USUALLY does not spread from around the eyes to the vocal cords. My guess that this was just a coincidence, & I would have an ENT specialist look into the voice problem. The movement of the cheek muscles is rarely affected by crow's feet injections, but it can happen & may result in changes noted in your smile appearance. It is a temporary effect & should disappear with time.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.